| Model Number |
XELAED001B |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the associated device did not detect thsee attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The pads were not returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.The pads will be replaced under warranty.Analysis of reports of this type has not identified an increase in trend.